Nuryaman, Aang and Gunawan, Agus Yodi (2017) A SINGULAR PERTURBATION PROBLEM IN STEADY STATE OF METHANE COMBUSTION USING REVERSE FLOW REACTOR. Far East Journal of Mathematical Sciences (FJMS), 102 (9). pp. 2069-2079. ISSN 0972-0871

[img] Text
Paper_FJMS_Aang Nuryaman.pdf - Accepted Version

Download (140kB)

Abstract

In this paper, we study a solution of a set of convective-diffusion equations arising from methane combustion in reverse flow reactor. Here, temperature and concentration of methane are dependent variables. By scaling process, a nonlinear reaction rate term can be approximated as a linear term, resulting in linear convective-diffusion equations. We consider the steady state regime for small ratio of the diffusion and convective terms. This leads to a singular perturbation problem. Using variable transformation, the problem can be converted into a regular perturbation-like problem. Asymptotic solution shows that, up to and including the second order of approximation, the solution is in agreement with numerical solutions of the boundary value problem.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Mr. Aang Nuryaman
Date Deposited: 16 Nov 2017 03:29
Last Modified: 16 Nov 2017 03:29
URI: http://repository.lppm.unila.ac.id/id/eprint/4845

Actions (login required)

View Item View Item